MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV START KIT

Medline Industries, LP MEDLINE; IV START KIT
Catalog Number DYND74271
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tape not sticking, tegaderm also not sticking.
 
Additional Manufacturer Narrative
The account reported finding tape and dressing adhesive issue; the incident occurred during patient use and no injury occurred.A sample of 60 unopened iv kits were received for evaluation, the tape was applied to multiple materials, including paper, skin, and the countertop, and the dressings were tested on skin; device history records and the pack build were reviewed.No issues were observed with the tape's ability to adhere to any of the surfaces tested, the dressing's adhesive functioned properly with no concerns noted, and neither of the reported issues could be confirmed with the returned samples.No root cause was identified; the division has communicated this issue to the vendor for further analysis and investigation and will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV START KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50818993
Report Number1417592-2026-44696
Device Sequence Number18811633
Product Code LRS
UDI-Device Identifier10080196098682
UDI-Public10080196098682
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND74271
Device Lot Number25JBQ093
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/19/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown